An Explicit Single-Step Multi-Jacobian Method for non Stiff Ordinary Differential Equations

Murthy D.N.P. and Day J.D. (1981) An Explicit Single-Step Multi-Jacobian Method for non Stiff Ordinary Differential Equations. International Journal of Computer Mathematics, 10 2: 189-196. doi:10.1080/00207168108803280


Author Murthy D.N.P.
Day J.D.
Title An Explicit Single-Step Multi-Jacobian Method for non Stiff Ordinary Differential Equations
Journal name International Journal of Computer Mathematics   Check publisher's open access policy
ISSN 1029-0265
Publication date 1981-01-01
Sub-type Article (original research)
DOI 10.1080/00207168108803280
Volume 10
Issue 2
Start page 189
End page 196
Total pages 8
Subject 1703 Computational Theory and Mathematics
1706 Computer Science Applications
2604 Applied Mathematics
Abstract A new method for the computation of non stiff systems of ordinary differential equations is described. The method is explicit, single-step, and uses Jacobians evaluated at previous steps, as well as the current step. Second, third and fourth order processes, with error estimators, have been derived and tested. They use only one function evaluation and one Jacobian evaluation per step. The method combines the computational efficiency of the multistep methods with the ease of implementation of the single step methods, especially as regards step control.
Keyword multi-Jacobian method
non stiff ordinary differential equations
Ordinary differential equations
Q-Index Code C1
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 13 Sep 2016, 10:30:30 EST by System User